# SDR GTIA2017022301803

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 8,119 hours, 3,134 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FUME EVENT DURING DESENT. ODOR OF MOISTURE & MUSTY LAUNDRY. MOSTLY PAX CABIN. FA  NOTIFIED US AFTER LANDING. TROUBLESHOT IAW TSM 05-50-00-810-831-A.  PERFORMED ENGINE RUN WITH FLIGHT CREW.  UNABLE TO DUPLICATE ODO AT THIS TIME. ACCOMPLISHED PACK BURN OUT OF PACK 1 & PACK 2 REF AMM 21-00-00-615-004.  REMOVED AND REPLACED CABIN RECIRCULATION FILTERS IAW AMM 21-21-41. OPS CHECKED GOOD. AIRCRAFT OK FOR CONTINOUS SERVICE.
